Table of Contents
Journal of Discrete Mathematics
Volume 2015, Article ID 736326, 7 pages
http://dx.doi.org/10.1155/2015/736326
Research Article

On Reduced Zero-Divisor Graphs of Posets

Department of Mathematics, North-Eastern Hill University, Permanent Campus, Shillong, Meghalaya 793022, India

Received 25 July 2014; Accepted 18 December 2014

Academic Editor: Wai Chee Shiu

Copyright © 2015 Ashish Kumar Das and Deiborlang Nongsiang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study some properties of a graph which is constructed from the equivalence classes of nonzero zero-divisors determined by the annihilator ideals of a poset. In particular, we demonstrate how this graph helps in identifying the annihilator prime ideals of a poset that satisfies the ascending chain condition for its proper annihilator ideals.